# SDR CA980707022

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 6591700221
- Condition: Chafed
- Location: Nlg
- Component: 6591700221
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE LANDING GEAR WORN ON INNER SURFACE.  NO MENTION OF CLEARANCE CHECK IN AMM.  DOOR REPLACED.
